# SDR DALA14034046313

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 64,401 hours, 8,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AISLE EXIT SIGN & NR 2 GALLEY EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN TERMINAL AT M3453 EXIT SIGN ASSY AND REPAIRED TERMINAL & REPLACED POWER FUSE ON M7917 POWER SUPPLY.
